Alert archive / Missouri / Frost Advisories in 2016

Frost Advisory 1, NWS St. Louis, MO

March 27, 201621 counties in Missouri; Calhoun County, Illinois

NWS St. Louis, MO issued this frost advisory at Mar 27, 2016, 3:50 PM CDT for 21 counties in Missouri; Calhoun County, Illinois. It took effect at Mar 28, 2016, 12:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2016, 3:50 PM CDT (20:50 UTC)
In effect from
Mar 28, 2016, 12:00 AM CDT
Expired
Mar 28, 2016, 9:00 AM CDT
In force
9 hr
Issued by
NWS St. Louis, MO
All 22 counties

Calhoun County, IL, City of Saint Louis, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1600 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WWUS73 KLSX 272050
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT SUN MAR 27 2016

MOZ018-026-034-041-042-047-048-050-281200-
/O.NEW.KLSX.FZ.W.0003.160328T0500Z-160328T1400Z/
AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-MONITEAU MO-
MONROE MO-SHELBY MO-
INCLUDING THE CITIES OF...COLUMBIA...FULTON...JEFFERSON CITY...
MEXICO
350 PM CDT SUN MAR 27 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY.

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT AND
  EARLY TOMORROW MORNING.

* TEMPERATURES...IN THE LOW 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ019-027-035-036-049-051-052-059-060-062-072-073-084-099-281200-
/O.NEW.KLSX.FR.Y.0001.160328T0500Z-160328T1400Z/
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-IRON MO-LEWIS MO-LINCOLN MO-
MARION MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-
WARREN MO-WASHINGTON MO-
INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...SULLIVAN...
UNION...WASHINGTON
350 PM CDT SUN MAR 27 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY.

* TIMING...LIGHT WINDS AND MOSTLY CLEAR SKIES WILL BE FAVORABLE
  FOR FROST TO DEVELOP LATE TONIGHT AND EARLY TOMORROW MORNING.

* TEMPERATURES...IN THE LOW TO MID 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. THOSE
WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

KANOFSKY
3 follow-up statements
364 
WWUS73 KLSX 280256
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
956 PM CDT SUN MAR 27 2016

MOZ018-026-034-041-042-047-048-050-281400-
/O.CON.KLSX.FZ.W.0003.160328T0500Z-160328T1400Z/
AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-MONITEAU MO-
MONROE MO-SHELBY MO-
INCLUDING THE CITIES OF...COLUMBIA...FULTON...JEFFERSON CITY...
MEXICO
956 PM CDT SUN MAR 27 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY...

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT 
  AND EARLY TOMORROW MORNING.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ098-MOZ061-063>065-074-075-085-281400-
/O.EXA.KLSX.FR.Y.0001.160328T0500Z-160328T1400Z/
CALHOUN IL-JEFFERSON MO-MADISON MO-SAINT CHARLES MO-
SAINT FRANCOIS MO-SAINT LOUIS CITY MO-SAINT LOUIS MO-
SAINTE GENEVIEVE MO-
INCLUDING THE CITIES OF...FARMINGTON...SAINT CHARLES...
SAINT LOUIS
956 PM CDT SUN MAR 27 2016

...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT MONDAY.

* TIMING...LIGHT WINDS AND MOSTLY CLEAR SKIES WILL BE FAVORABLE 
  FOR FROST TO DEVELOP LATE TONIGHT AND EARLY TOMORROW MORNING.

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. THOSE
WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

MOZ019-027-035-036-049-051-052-059-060-062-072-073-084-099-281400-
/O.CON.KLSX.FR.Y.0001.160328T0500Z-160328T1400Z/
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-IRON MO-LEWIS MO-LINCOLN MO-
MARION MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-
WARREN MO-WASHINGTON MO-
INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...SULLIVAN...
UNION...WASHINGTON
956 PM CDT SUN MAR 27 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY...

* TIMING...LIGHT WINDS AND MOSTLY CLEAR SKIES WILL BE FAVORABLE 
  FOR FROST TO DEVELOP LATE TONIGHT AND EARLY TOMORROW MORNING.

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. THOSE
WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

CARNEY
003 
WWUS73 KLSX 280834
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
334 AM CDT MON MAR 28 2016


MOZ018-026-034-041-042-047-048-050-281400-
/O.CON.KLSX.FZ.W.0003.000000T0000Z-160328T1400Z/
AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-MONITEAU MO-
MONROE MO-SHELBY MO-
INCLUDING THE CITIES OF...COLUMBIA...FULTON...JEFFERSON CITY...
MEXICO
334 AM CDT MON MAR 28 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH DAYBREAK.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ098-MOZ019-027-035-036-049-051-052-059>065-072>075-084-085-099-
281400-
/O.CON.KLSX.FR.Y.0001.000000T0000Z-160328T1400Z/
CALHOUN IL-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-IRON MO-
JEFFERSON MO-LEWIS MO-LINCOLN MO-MADISON MO-MARION MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-
SAINT CHARLES MO-SAINT FRANCOIS MO-SAINT LOUIS CITY MO-
SAINT LOUIS MO-SAINTE GENEVIEVE MO-WARREN MO-WASHINGTON MO-
INCLUDING THE CITIES OF...BOWLING GREEN...FARMINGTON...HANNIBAL...
SAINT CHARLES...SAINT LOUIS...SULLIVAN...UNION...WASHINGTON
334 AM CDT MON MAR 28 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...LIGHT WINDS AND MOSTLY CLEAR SKIES WILL BE FAVORABLE
  FOR FROST TO DEVELOP EARLY THIS MORNING.

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. THOSE
WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

BYRD
495 
WWUS73 KLSX 281354
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
854 AM CDT MON MAR 28 2016

MOZ018-026-034-041-042-047-048-050-281500-
/O.EXP.KLSX.FZ.W.0003.000000T0000Z-160328T1400Z/
AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-MONITEAU MO-
MONROE MO-SHELBY MO-
INCLUDING THE CITIES OF...COLUMBIA...FULTON...JEFFERSON CITY...
MEXICO
854 AM CDT MON MAR 28 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES ARE ARE RISING ABOVE FREEZING THIS MORNING...SO THE
FREEZE WARNING WILL EXPIRE AT 9 AM.

$$

ILZ098-MOZ019-027-035-036-049-051-052-059>065-072>075-084-085-099-
281500-
/O.EXP.KLSX.FR.Y.0001.000000T0000Z-160328T1400Z/
CALHOUN IL-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-IRON MO-
JEFFERSON MO-LEWIS MO-LINCOLN MO-MADISON MO-MARION MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-
SAINT CHARLES MO-SAINT FRANCOIS MO-SAINT LOUIS CITY MO-
SAINT LOUIS MO-SAINTE GENEVIEVE MO-WARREN MO-WASHINGTON MO-
INCLUDING THE CITIES OF...BOWLING GREEN...FARMINGTON...HANNIBAL...
SAINT CHARLES...SAINT LOUIS...SULLIVAN...UNION...WASHINGTON
854 AM CDT MON MAR 28 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES ARE RISING THIS MORNING UNDER SUNNY SKIES ENDING THE
RISK OF FROST.

$$

BRITT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Mar 27, 3:43 PM CDT, 7 minutes earlier.

Area forecast discussion, Mar 27, 3:43 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
343 PM CDT SUN MAR 27 2016

.SHORT TERM...  (Through Late Tonight)
Issued at 341 PM CDT Sun Mar 27 2016

An area of frontogenetically-forced post-frontal rain will
continue sinking southeastward this afternoon in tandem with the
cold front, which stretched across southeast MO into south central
IL at 20z. H85 frontogenetical forcing from the local WRF seemed to
align reasonably well with precip placement on radar, and this field
was broadly followed for placement of PoPs through the afternoon
hours.

Thunderstorms are expected to develop ahead of the cold front late
this afternoon. There is a limited window for convection in the LSX
CWA before the cold front has progressed out of the area, but if any
thunderstorms do occur in the CWA late this aftn, conditions would
support a few strong to severe storms given increasing instability
(due to diurnal heating ahead of the front beneath good H7-H5 lapse
rates (~7.5 deg C/km )) in the presence of over 50 kts of 0-6 km
shear and ahead of a forcing mechanism.

Attention then shifts to tonight, where the primary forecast issue
is determining the extent of radiational cooling. The two main
factors to consider tonight are winds and cloudiness. The slower
system motion for the parent low means that the surface ridge axis
behind it is now expected to be west of the CWA (or perhaps over the
western CWA) at 12z, which means that winds may not decrease
overnight as much as previously anticipated. As for clouds, the main
post-frontal cloud bands will remain over most of the CWA for at
least several more hours. Taken together, radiational cooling
effects are most likely to affect the western one-third to one-
quarter of the CWA, which puts overnight lows near or below freezing
for a few hours. A Frost Advisory and a Freeze Warning have been
issued for these areas after coordination with neighboring offices.

Kanofsky

.LONG TERM...  (Monday through Next Sunday)
Issued at 341 PM CDT Sun Mar 27 2016

Monday and Tuesday still look dry as we will lie under subsidence
as the upper ridge builds over the area in the wake of exiting
trough. The attendant surface ridge will move across the area
tomorrow, and then surface winds will already begin to turn out of
the southeast by late on Monday night in it's wake, so overnight
lows will not be as low as tonight.  Highs on Monday should be close
to normal, but should be able able to climb above normal by Tuesday
as 850mb temperatures reach into the 5-10C range.

GFS and ECMWF are in better agreement in this morning's runs in
showing that a shortwave trough will eject out of the western CONUS
upper low and move across the Midwest by Thursday.  This will cause
the attendant cold front to move across Missouri and Illinois by
late Wednesday or early Thursday. Will still go with showers and
thunderstorms ahead of the front on Wednesday and Wednesday night as
both models are showing strong moisture return under steepening
lapse rates over the area. There is still the possibility of severe
storms given the instability and the increasing deep layer shear
late Wednesday into Wednesday night.

Post frontal showers may linger over parts of the area on Thursday
into Friday as the ECMWF shows the upper trough taking a while to
move through the area.  Then have kept Saturday and Sunday dry for
now as ECMWF and GFS are showing upper flow turning northwesterly,
but atmosphere is relatively dry through at deep layer. Temperatures
at 850mb will fall below zero, but are not nearly as cold as the
models were depicting yesterday.  Will continue to go with below
normal temperatures for next weekend.

Britt

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1235 PM CDT Sun Mar 27 2016

Specifics for KCOU, KUIN: A cold front moved through the terminals
earlier today, and a band of rain had developed behind the front.
This band of rain with MVFR cigs will continue to affect KCOU and
KUIN for the first few hours of the TAF period. Cigs may
occasionally dip into IFR. A gradual improvement is then expected
over the next several hours with VFR conditions prevailing
overnight. An area of high pressure will approach the terminals
overnight, leading to a decrease in wind speeds.

Specifics for KSTL, KSUS, KCPS: A cold front was located near the
St. Louis metro area terminals at TAF issuance, and a band of rain
had developed behind the front. As the cold front progresses
southeastward this afternoon, the post-frontal band of rain will
also progress southeastward, bringing a period of rain and MVFR
cigs to the terminals during the afternoon. Brief periods of IFR
cigs are possible. Any thunderstorms which develop this afternoon
ahead of the front should remain south and east of the St. Louis
metro area terminals. Expect improvement to VFR during the evening
and overnight hours.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Frost Advisory from midnight tonight to 9 AM CDT Monday for
     Crawford MO-Franklin MO-Gasconade MO-Iron MO-Lewis MO-
     Lincoln MO-Marion MO-Montgomery MO-Osage MO-Pike MO-Ralls
     MO-Reynolds MO-Warren MO-Washington MO.

     Freeze Warning from midnight tonight to 9 AM CDT Monday for
     Audrain MO-Boone MO-Callaway MO-Cole MO-Knox MO-Moniteau MO-
     Monroe MO-Shelby MO.

IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 27, 3:50 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT SUN MAR 27 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
350 PM CDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

BELOW FREEZING TEMPERATURES AND FROST IS EXPECTED OVER CENTRAL AND
EASTERN MISSOURI LATE TONIGHT INTO EARLY MONDAY MORNING. A FREEZE
WARNING AND A FROST ADVISORY HAS BEEN ISSUED FOR PARTS OF THE
REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE STORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 10:39 AM CDTRiver Flood WarningLSXMarion9 days
Mar 27, 10:39 AM CDTRiver Flood WarningLSXPike9 days
Mar 27, 1:32 PM CDTRiver Flood WarningLSXLewis8 days
Mar 27, 3:50 PM CDTFreeze WarningLSXAudrain, Boone, Callaway, Cole, Knox, Moniteau and 2 more17 hr

Nearby

Frost Advisories in Missouri, 2016Frost Advisories in Illinois, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.